Multiple Imputation in Multivariate Problems When the Imputa…
Well Cited
202
Citations25
Refs2003
Year
Search Works
Work Details
- DOI 10.1111/1467-9574.00218
- OpenAlex ID W2160967414
- Type Article
- Language EN
- Published 01 Feb 2003
- Volume 57 (1)
- Pages 19–35
- Source Statistica Neerlandica
- Publisher Wiley
- FWCI 2.06
- Countries 1
- Institutions 1
- Added 24 Jun 2016
- Updated 14 Oct 2026
External Links
MENU
0
Multiple Imputation in Multivariate Problems When the Imputation and Analysis Models Differ
Article 2003 EN
Bayesian multiple imputation (MI) has become a highly useful paradigm for handling missing values in many settings. In this paper, I compare Bayesian MI with other methods – maximum likelihood, in particular—and point out some of its unique features. One key aspect of MI, the separation of the imputation phase from the analysis phase, can be advantageous in settings where the models underlying the…
202
Citations
25
References
1
Authors
2.06
FWCI
Citations by Year
Last 15 yearsTopics
Keywords
Authors & Affiliations
1 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Joseph L. Schafer Corresponding | Pennsylvania State University (US) | — |
Related Works
10Data: OpenAlex